MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

B. BRAUN AVITUM AG DIALOG+®; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 7102072
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Event 7: according to the event description: during the installation process of 42 dialog+ hdf online (evo) equipment (code: 7102072) and dialog+ c/ sup.Card.Bic (evo)(code:710200c) in the (b)(6) hospital, a significant deviation was identified in the calibration process of the measuring instruments.When carrying out the tests, it was observed that for a nominal value of 14.30 ms/cm configured in dialog, the measuring instrument ean0473 (manufacturer: ibp, model: hdm97bq) presented readings close to 16.00 ms/cm, significantly above the established tolerance of ±0.1 ms/cm.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar devices are sold in the united states by b.Braun medical, inc.Primary unique device identifier (udi) # for similar device: (b)(4).Event 7: fault analysis: the recalibration of the conductivity and the temperature of these dialog+ dialysis machines began on 2024-09-23.To note: when a technician recalibrates the bicarbonate/final conductivity, the temperature sensors tsbic, tsd, tsd-s, tsde and tsde-s must also be calibrated.Because of this situation, the team in brazil analyzed the situation.Initially, the calibration certificate of the 2 used measuring devices ibp hdm97 pocket were checked.The certificates showed that the devices are within the calibration cycle.The next calibration date for hmd97 pocket with serial number (b)(6) (ean0473) is 2025-07-31 and for the hdm with serial number (b)(6) (ean0373) is 2025-04-19.It was reported that the 2 used hdm97 pocket were out of tolerance.Therefore, it was first suspected that all of these 72 dialog+ machines were recalibrated wrongly.In the ifu of the ibp hdm97 pocket measuring device is described: if the acquired values seem to be not believable, make sure that the hdm97pocket is not defective".In this case 72 dialog+ machines were recalibrated, and the technicians should have asked themselves why so many new dialog+ machines are arriving that they believe were incorrectly calibrated in production.A fault of the measuring device should have been taken into consideration here by the technicians, before recalibrating 72 dialog+ machines.The check of the final conductivity and temperature tsde of all recalibrated and installed dialog+ machines at customer site showed a maximum deviation from the set final conductivity of - 0,5 ms/cm (final conductivity on dialog+ 14,0 ms/cm to conductivity value on the measuring device 13,5 ms/cm) and a maximum temperature deviation of the temperature sensor tsde of - 0,9 °c (temperature tsde on the dialog+ 37,0 °c to temperature value on the measuring device of 36,1 °c).The allowed tolerance described in the ifu and the service manual is for conductivity ± 0,2 ms/cm and for temperature -1,5 / + 0,5 °c.From these 72 dialog+ devices which were checked at customer site, the conductivity of 14 machines were out of tolerance.Each machine was checked, if necessary correct recalibrated and re-checked (with a new calibrated measuring device) and the temperature and conductivity values are now in the correct range.The result of the check of the 2 hmd97 pocket measuring devices by "laboratórios b.Braun s.A." shows a deviation of +0,5 ms/cm at the hdm97 pocket (ean0473) and a deviation of +0,1 ms/cm at the hdm97 pocket (ean0373).This result matches the check of all machines at customer site.The cause for the wrong calibrated values during the installation process of the machines at customer site is a malfunction of the used 2 measuring devices hdm97 pocket.

Brand Name
DIALOG+®
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212 ,
GM  34212,
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212 ,
GM   34212,
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21643807
Report Number3002879653-2025-00007
Device Sequence Number7755659
Product Code KDI
UDI-Device Identifier04046963686338
UDI-Public(01)04046963686338
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7102072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown